Couldn't find what you looking for?

TRY OUR SEARCH!

I had my thyroid taken completly out and have been on Synthroid for 2 months . I'm still exhausted all the time and haven't even begun to lose the weight, like I was told I would after being on the med. I even feel sorta depressed and cry alot and my muscles ached. So I just up and quit taking the med all together and felt lots better the next day. Trying to find what not taking any meds will do to your health if you have no thyroid. Can't handle medicine that makes me feel worse.

Loading...

My experience with my thyroid levels going low were: extreme cold, hair loss, mental fatigue, depression, weight gain and no energy to move.
I am not a doctor, but because I have a thyroid condition I must say that I do not recommend not taking your medication.
I for one did not do well taking Synthroid. There are several other medications out there. Experiment with them, see what makes you feel better. I found that Armour Thyroid worked best for me....it also took away my "bloated face" that I experienced while taking Synthroid.
Best of luck.
Reply

Loading...